# SDR 06FDEA1506

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL FUSELAGE AT STA 1001 BETWEEN LONGERONS 39-42 RT FOUND EXT DOUBLER.  REPAIR FWD CARGO DOOR AFT JAMB.  AFTER REPLACED QTY NR 2 HI-LOCKS IAW SRM 53-50-00 FIG 22 VOL 1.  REPAIR IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P1.
